I am trying to decide if it's worth it to keep going on this med. I'm nearing the end of week 3. I take 2 in the am and 1 in the pm. I'm so sick of feeling sick! The first 3 days I take the new dose are horrible. I have to take nausea meds just to feel half way decent, but am still dizzy. Have lost 5 pounds. I need to refill my script in the next 2 days, but just don't know if I should.
Unfortunately I'm quitting the meds now after about 14 weeks. I was losing weight and it definitely took care of my cravings, but as you noted I felt sick ALL the time. I kept hoping it would improve but the nausea was to the point that I was taking anti-nausea pills just to drive in to work, and had to miss out on several social functions because I felt so awful. Very bummed about this. :(
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 1 answer
I'm starting my second week on Contrave. I'm looking forward to talking to others who are taking it?
Posted 25 Dec 2014 • 10 answers
Posted 7 Jan 2015 • 9 answers
Posted 3 Feb 2015 • 1 answer
Posted 26 May 2015 • 1 answer